# SDR DL738060554

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 19,157 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 336101253
- Part serial: 11297
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER EMERGENCY LIGHT AT L1 DOOR INOP.  REMOVED AND REPLACED BATTERY PACK CHARGER, OPS CHECKS GOOD.
